# SDR AALA202007059004

- Difficulty date: July 2, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 58,405 hours, 33,923 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6740E010000
- Part serial: 00551
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 42,188 hours, 25,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE FLT 34000 RECIECVED ECAM NR 2 ENGINE BLEED FAULT WITH ACCOMPANYING CABIN ALTTUDE LINE MAKES CABIN ALTITUDE 9000.  (NR 1 ENGINE BLEED ON EXISTING MEL PLACARD).  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLE WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED OVERPRESSURE VALVE PER AMM 36-11.
